A. Adem and Y. Ruan, Twisted Orbifold K-Theory, Communications in Mathematical Physics, vol.237, issue.3, pp.533-556, 2003.
DOI : 10.1007/s00220-003-0849-x

URL : http://arxiv.org/pdf/math/0107168

A. Adem, J. Leida, and Y. Ruan, Orbifolds and stringy topology, Cambridge Tracts in Mathematics, vol.171, 2007.
DOI : 10.1017/CBO9780511543081

C. A. Akemann, G. K. Pedersen, and J. Tomiyama, Multipliers of C???-algebras, Journal of Functional Analysis, vol.13, issue.3, pp.277-301, 1973.
DOI : 10.1016/0022-1236(73)90036-0

A. Alekseev and E. Meinrenken, Dirac Structures and Dixmier???Douady Bundles, International Mathematics Research Notices, vol.2, issue.4, 2011.
DOI : 10.4171/JNCG/27

URL : http://doc.rero.ch/record/300195/files/rnr002.pdf

D. W. Anderson, A New Cohomology Theory, 1964.

M. Atiyah, R. Bott, M. Shapiro, and C. Modules, Clifford modules, Topology, vol.3, pp.3-38, 1964.
DOI : 10.1016/0040-9383(64)90003-5

M. Atiyah and G. Segal, Twisted K -theory. Preprint:arXiv:math, pp.407054-407056, 2004.

B. Blackadar, K -Theory for operator algebras, Math. Sci. Inst. Publ. vol, vol.5, 1998.
DOI : 10.1007/978-1-4613-9572-0

URL : http://wolfweb.unr.edu/homepage/bruceb/Cycerr.pdf

E. Blanchard, Tensor products of C (X )-algebras over C (X ), Astérisque, vol.232, pp.81-92, 1995.
URL : https://hal.archives-ouvertes.fr/hal-00922902

J. Boersema, Real C * -Algebras, United K -Theory, and the Künneth Formula, pp.345-402, 2002.

P. Bouwknegt, K. Hannabuss, and V. Mathai, T-duality for principal torus bundles, Journal of High Energy Physics, vol.2001, issue.03, p.3, 2004.
DOI : 10.4153/CJM-1993-057-8

P. Bouwknegt, A. L. Carey, V. Mathai, M. K. Murray, and D. Stevenson, Twisted K-Theory and K-Theory of Bundle Gerbes, Communications in Mathematical Physics, vol.228, issue.1, pp.17-49, 2002.
DOI : 10.1007/s002200200646

J. Brodzki, V. Mathai, J. Rosenberg, and R. Szabo, D-branes, KK-theory and duality on noncommutative spaces, Journal of Physics: Conference Series, vol.103, p.13, 2008.
DOI : 10.1088/1742-6596/103/1/012004

J. Brodzki, V. Mathai, J. Rosenberg, and R. Szabo, Noncommutative correspondences , duality and D-branes in bivariant K -theory Advances in Theoretical and Mathematical Physics, pp.497-552, 2009.

L. Brown, -algebras, Pacific Journal of Mathematics, vol.71, issue.2, pp.335-348, 1977.
DOI : 10.2140/pjm.1977.71.335

L. Brown, P. Green, and . M. Rieffel, -algebras, Pacific Journal of Mathematics, vol.71, issue.2, 1977.
DOI : 10.2140/pjm.1977.71.349

J. Brylinski, Loop Spaces, Characteristic Classes And Geometric Quantization, 1993.
DOI : 10.1007/978-0-8176-4731-5

A. Carey and B. Wang, Thom isomorphism and push-forward map in twisted K-theory, Journal of K-Theory, vol.54, issue.02, pp.357-3930507414, 2008.
DOI : 10.1112/jlms/54.2.403

A. Connes, A Factor Not Anti-Isomorphic to Itself, The Annals of Mathematics, vol.101, issue.3, pp.536-554, 1975.
DOI : 10.2307/1970940

A. Connes and G. Skandalis, The longitudinal index theorem for foliations, Publications of the Research Institute for Mathematical Sciences, vol.20, issue.6
DOI : 10.2977/prims/1195180375

M. Crainic, Differentiable and algebroid cohomology, Van Est isomorphisms, and characteristic classes, Commentarii Mathematici Helvetici, vol.78, issue.4, pp.681-721, 2003.
DOI : 10.1007/s00014-001-0766-9

URL : http://www.ems-ph.org/journals/show_pdf.php?issn=0010-2571&vol=78&iss=4&rank=2

J. Cuntz and G. Skandalis, Mapping Cones and Exact Sequences in K K -Theory, J. Operator Theory, vol.15, pp.163-180, 1986.

P. Deligne and . Théorie-de-hodge, Th??orie de hodge, III, Publications math??matiques de l'IH??S, vol.34, issue.1, pp.5-77, 1974.
DOI : 10.1007/BF02684591

J. Dixmier and A. Douady, Champs continus d'espaces hilbertiens et de $C^*$-alg??bres, Bulletin de la Société mathématique de France, vol.79
DOI : 10.24033/bsmf.1596

P. Donovan and M. Karoubi, Graded brauer groups and K-theory with local coefficients, Publications math??matiques de l'IH??S, vol.12, issue.2, pp.5-25, 1970.
DOI : 10.1007/978-3-662-30697-0

J. M. Fell and R. Doran, Representations of * -algebras, locally compact groups, and Banach * -algebraic bundles, vol. I-II, 1988.

D. Freed, M. Hopkins, and C. Teleman, Loop groups and twisted $K$-theory II, Journal of the American Mathematical Society, vol.26, issue.3
DOI : 10.1090/S0894-0347-2013-00761-4

URL : http://annals.math.princeton.edu/wp-content/uploads/annals-v174-n2-p05-p.pdf

T. Giordano, Antiautomorphismes involutifs des facteurs de Von Neumann injectifs II, Journal of Functional Analysis, vol.51, issue.3, pp.251-287, 1983.
DOI : 10.1016/0022-1236(83)90017-4

URL : https://doi.org/10.1016/0022-1236(83)90017-4

G. Goehle, Groupoid crossed-products, 2009.
DOI : 10.1349/ddlp.263

URL : http://arxiv.org/pdf/0905.4681

A. Grothendieck, Le group de Brauer I, II, III, in 'Dix Exposés sur la cohomologie des schémas', North Holland, p.1608798, 1968.

S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, 1978.
DOI : 10.1090/gsm/034

N. Higson, J. Roe, and G. Yu, A coarse Mayer???Vietoris principle, Math. Proc. Camb, p.85, 1993.
DOI : 10.2140/pjm.1962.12.337

M. Hilsum and G. Skandalis, Morphismes $K$-orient??s d'espaces de feuilles et fonctorialit?? en th??orie de Kasparov (d'apr??s une conjecture d'A. Connes), Annales scientifiques de l'??cole normale sup??rieure, vol.20, issue.3, pp.325-390, 1987.
DOI : 10.24033/asens.1537

P. Hor?-ava, I. Type, and M. Theory, Type IIA D-branes, K-theory and matrix theory, Advances in Theoretical and Mathematical Physics, vol.2, issue.6, pp.1373-1404, 1998.
DOI : 10.4310/ATMP.1998.v2.n6.a5

D. Husemüller, Fibre bundles Graduate texts in mathematics, 1994.

V. F. Jones, A $\mathrm{II}_1$ factor anti-isomorphic to itself but without involutory antiautomorphisms., MATHEMATICA SCANDINAVICA, vol.46, pp.46-103, 1980.
DOI : 10.7146/math.scand.a-11855

M. Karoubi, Espaces classifiants en K -théorie, Trans. of the Amer. Soc, vol.147, 1970.
DOI : 10.2307/1995218

M. Karoubi, Introduction, Classics in Mathematics, 2008.
DOI : 10.1017/CBO9780511629372.001

M. Karoubi, Twisted K-theory ??? old and new, EMS Series of Congress Reports, vol.2, pp.117-149, 2008.
DOI : 10.4171/060-1/5

URL : http://arxiv.org/pdf/math/0701789

G. Kasparov, Hilbert C * -modules: theorems of Stinespring and Voiculescu, J. Operator Theory, vol.4, pp.133-150, 1980.

G. Kasparov, The Operator K -Functor and Extensions of C * -Algebras. (English translation by J. Szücs), Math. USSR Izvestija, vol.16, issue.3, 1981.

G. Kasparov, K. Equivariant, and . The-novikov-conjecture, EquivariantKK-theory and the Novikov conjecture, Inventiones Mathematicae, vol.22, issue.No 3, pp.147-201, 1988.
DOI : 10.4153/CJM-1985-013-x

A. Kumjian, Fell bundles over groupoids Proceeding of, The American Mathematical Society, vol.126, issue.4, pp.1115-1125, 1998.

A. Kumjian, P. S. Muhly, J. N. Renault, and D. P. Williams, The Brauer group of a locally compact groupoid, American Journal of Mathematics, vol.120, pp.901-954, 1998.

E. Lance and C. Hilbert, A Toolkit for operator algebraists, 1995.

P. S. Landweber, Fixed Point Free Conjugations on Complex Manifolds, The Annals of Mathematics, vol.86, issue.3, pp.491-502, 1967.
DOI : 10.2307/1970612

L. Gall and P. , Th??orie de Kasparov ??quivariante et groupo??des I, Thèse de doctorat, 1994.
DOI : 10.1023/A:1007707525423

B. Li, Real Operator Algebras, 2003.
DOI : 10.1142/5284

V. Mathai, R. B. Melrose, and I. M. Singer, The index of projective families of elliptic operators, Geometry & Topology, vol.36, issue.1, pp.341-373, 2005.
DOI : 10.1088/1126-6708/1998/12/019

V. Mathai, R. B. Melrose, and I. M. Singer, Fractional analytic index, Journal of Differential Geometry, vol.74, issue.2, pp.265-292, 2006.
DOI : 10.4310/jdg/1175266205

URL : http://arxiv.org/pdf/math/0402329v3.pdf

V. Mathai, R. B. Melrose, and I. M. Singer, Equivariant and fractional index of projective elliptic operators, Journal of Differential Geometry, vol.78, issue.3, pp.465-473, 2008.
DOI : 10.4310/jdg/1207834552

V. Mathai, M. Murray, and D. Stevenson, Type-I D-branes in H -flux and twisted K Otheory, Journal of High Energy Physics, vol.11, 2003.

V. Mathai and J. Rosenberg, T-Duality for Torus Bundles with H-Fluxes via Noncommutative Topology, Communications in Mathematical Physics, vol.12, issue.3, pp.705-721, 2005.
DOI : 10.1007/s00220-004-1159-7

V. Mathai and H. Sati, Some Relations between Twisted K-theory and E8 Gauge Theory, Journal of High Energy Physics, vol.3, issue.03, p.3, 2004.
DOI : 10.4310/ATMP.1999.v3.n2.a5

V. Mathai and D. Stevenson, Chern Character in Twisted K -Theory: Equivariant and Holomorphic Cases, Communications in Mathematical Physics, vol.236, issue.1, pp.161-186, 2003.
DOI : 10.1007/s00220-003-0807-7

I. Moerdijk, Classifying toposes and foliations. Annales de l'institut Fourier, pp.189-209, 1991.
DOI : 10.5802/aif.1254

URL : http://archive.numdam.org/article/AIF_1991__41_1_189_0.pdf

I. Moerdijk and J. Mr?un, Introduction to Foliations and Lie Groupoids, 2003.
DOI : 10.1017/CBO9780511615450

P. Muhly, J. Renault, and D. Williams, Equivalence and isomorphism for groupoid C * algebras, J. Operator Theory, vol.17, pp.3-22, 1987.

P. Muhly and D. Williams, Renault's Equivalence Theorem for Groupoid Crossed Products, New York Journal of Mathematics Monographs, vol.3, 2008.

P. Mulhy and D. Williams, Equivalence and Desintegration Theorems For Fell Bundles And Their C * -Algebras, 2008.

M. K. Murray and B. Gerbes, Bundle Gerbes, Journal of the London Mathematical Society, vol.54, issue.2, pp.403-416, 1996.
DOI : 10.1112/jlms/54.2.403

V. Nistor and E. Troitsky, An index for gauge-invariant operators and the Dixmier- Douady invariant, Transactions of the American Mathematical Society, vol.356, issue.01, pp.185-218, 2003.
DOI : 10.1090/S0002-9947-03-03370-1

E. M. Parker, The Brauer Group of Graded Continuous Trace C * -Algebras, Trans. of the Amer, Math. Soc, vol.308, issue.1, pp.115-132, 1988.

G. Pedersen, C * -Algebras and Their automorphism Groups, 1979.

N. C. Phillips, A simple separable C * -algebra not isomorphic to its opposite algebra. Proc. of The Amer, Math. Soc, vol.132, issue.10, pp.2997-3005, 2004.

N. C. Phillips and M. G. Viola, A simple separable exact C * -algebra not anti-isomorphic to itself. Electronic: arXiv:1001, pp.3890-3891, 2010.

R. J. Plymen, Strong Morita Equivalence, spinors and Symmetric Spinors, J. Operator Theory, vol.16, pp.305-324, 1986.

I. Raeburn and D. Williams, Morita Equivalence and Continuous-Trace C * -Algebras, Mathematical Surveys and Mononographs, vol.60, 1998.
DOI : 10.1090/surv/060

J. Renault, A Groupoid approach to C * -algebras, Lecture Notes in Mathematics, vol.793, 1980.
DOI : 10.1007/BFb0091072

J. Renault, Représentations des produits croisés d'algèbres de groupoïdes, J. Operator Theory, vol.18, pp.67-97, 1987.

J. Rosenberg, Continuous-trace algebras from the bundle theoretic point of view, Journal of the Australian Mathematical Society, vol.70, issue.03
DOI : 10.1016/0022-1236(73)90036-0

D. J. Saltman, Azumaya algebras with involution, Journal of Algebra, vol.52, issue.2, pp.526-539, 1978.
DOI : 10.1016/0021-8693(78)90253-3

T. Schick, Real versus complex K???theory using Kasparov???s bivariant KK???theory, Algebraic & Geometric Topology, vol.290, issue.1, pp.333-346, 2004.
DOI : 10.1090/cbms/090

URL : http://arxiv.org/pdf/math/0311295v2.pdf

H. Schröder, K -theory for real C * -algebras and applications, 1993.

G. Segal and K. Equivariant, Equivariant K-theory, Publications math??matiques de l'IH??S, vol.73, issue.Suppl. 1, pp.129-151, 1968.
DOI : 10.2307/1970335

A. Sims and D. Williams, Renault's Equivalence Theorem for Reduced Groupoid C * - Algebras. Electronic: arXiv:1002, p.3093, 2010.

G. Skandalis, Exact sequences for the Kasparov groups of graded algebras, Journal canadien de math??matiques, vol.37, issue.2, pp.193-216, 1985.
DOI : 10.4153/CJM-1985-013-x

G. Skandalis, Some remarks on Kasparov theory, Journal of Functional Analysis, vol.56, issue.3, pp.337-347, 1984.
DOI : 10.1016/0022-1236(84)90081-8

L. Smith and R. E. Stong, The structure of BS?, Inventiones Mathematicae, vol.86, issue.2, pp.138-159, 1968.
DOI : 10.1007/BF01425545

J. L. Tu, Twisted $K$-theory and Poincar?? duality, Transactions of the American Mathematical Society, vol.361, issue.03, pp.1269-1278, 2009.
DOI : 10.1090/S0002-9947-08-04706-5

URL : http://arxiv.org/pdf/math/0609556

J. L. Tu, Groupoid cohomology and extensions, Transactions of the American Mathematical Society, vol.358, issue.11, pp.4721-4747, 2006.
DOI : 10.1090/S0002-9947-06-03982-1

URL : https://hal.archives-ouvertes.fr/hal-00104611

J. L. Tu, La conjecture de Novikov pour les feuilletages hyperboliques, K-Theory, vol.16, issue.2, pp.129-184, 1999.
DOI : 10.1023/A:1007756501903

J. L. Tu, C. Laurent-gengoux, and P. Xu, Twisted K-theory of differentiable stacks, Annales Scientifiques de l?????cole Normale Sup??rieure, vol.37, issue.6, pp.37841-910, 2004.
DOI : 10.1016/j.ansens.2004.10.002

URL : https://hal.archives-ouvertes.fr/hal-00104608

J. L. Tu and P. Xu, The ring structure for equivariant twisted K-theory, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.133, issue.635, 2007.
DOI : 10.1142/S0217751X01003822

C. T. Wall, Graded Brauer Groups, Journal für die reine und angewandte Mathematik, 1964.

N. E. Wegge-olsen and C. , A friendly Approach, 1993.

D. P. Williams, Crossed Products of C*-algebras, Mathematical Surveys and Monographs, vol.134, 2007.
DOI : 10.1090/surv/134